Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 146–148 (Mi mz3248)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

The $L_p$ potential theory for generalized kernels

S. K. Vodop'yanov

Novosibirsk State University

Full text: PDF file (336 kB)

Bibliographic databases:
Received: 08.12.1989

Citation: S. K. Vodop'yanov, “The $L_p$ potential theory for generalized kernels”, Mat. Zametki, 47:5 (1990), 146–148

Citation in format AMSBIB
\Bibitem{Vod90}
\by S.~K.~Vodop'yanov
\paper The $L_p$ potential theory for generalized kernels
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 146--148
\mathnet{http://mi.mathnet.ru/mz3248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068068}
\zmath{https://zbmath.org/?q=an:0716.31003}


Linking options:
  • http://mi.mathnet.ru/eng/mz3248
  • http://mi.mathnet.ru/eng/mz/v47/i5/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Vodop'yanov, N. A. Kudryavtseva, “Nonlinear potential theory for Sobolev spaces on Carnot groups”, Siberian Math. J., 50:5 (2009), 803–819  mathnet  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021